# SDR SWIA95541

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 6243843
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE SENSOR CAUTION MESSAGE COMES ON WITH WING ANTI-ICE ON IN NORMAL.  IN STANDBY, CHECKS OK.  REPLACED LEFT WING CONTROL SENSOR AND OVERHEAT SENSOR.  OPS CHECKS GOOD.  SEE FL 5073 FOR MECH SIGN OFF.
